# SDR REXA2019070101043

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACKS ON FWD SIDE PANEL OF STEPS AT PASSENGER DOOR (PTAS) (SM). "SUMMARY: OF NRC 00194: REPAIR PARTS WERE FABRICATED PER SRM 52-11-04-201-004-A01, FIG. 52-11-04-995-802 (SHEET 8 OF 13).AND DOUBLER AND REPAIR ANGLES (3 EA'S), WERE INSTALLED PER SRM 52-11-04-201-004-A01, FIG. 52-11-04-995-802 (SHEET 7 OF 13), AND AMM 51-4.
